# SDR GTIA030679

- Difficulty date: September 14, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR L-2 SLIDE FELL OFF DOOR.  RE-INSTALLED L-2 SLIDE ON DOOR.  (M)
